MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

JOHNSON & JOHNSON SURGICAL VISION, INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDT
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: unknown/has been requested from the third party manufacturer (tpm).Phone number: (b)(6).The device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that slight stain had been found to attach on the upper side of the intraocular lens (iol) za9003, after the iol was implanted.Exchanging the lens had not been planned because there had been no health damage in the patient and the condition of the eye had been good.It was noted that there had been no stain at the optic of the iol when the iol was set.There was no patient injury.No other information was provided.This report pertains to suspect emeraldt handpiece.A separate report will be submitted for suspect emeraldc cartridge.
 
Additional Manufacturer Narrative
Additional information: new information received that suspect lens expiration date is july 19, 2023 field below updated: section d4: expiration date: jul.19, 2023.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that implant date and explant date were not explained in section h10 in initial report submitted, as not applicable in each of the appropriate sections.Therefore, this report is submitted to correct this.Section d6a: if implanted; give date: n/a (not applicable).The handpiece is not an implantable device.Section d6b: if explanted; give date: n/a (not applicable).The handpiece is not an implantable device.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15591671
Report Number3012236936-2022-02584
Device Sequence Number2315290
Product Code KYB
UDI-Device Identifier15050474500126
UDI-Public(01)15050474500126(17)991231(10)21-028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2023
Device Model NumberEMERALDT
Device Catalogue NumberEMERALDT
Device Lot Number21-028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer10/17/2022
10/21/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date10/17/2022
10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZA9003
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian